# SDR 9507906611

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dnlock Actuator
- Part number: 69B803587
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 54,524 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING AND AFTER LOWERING THE LANDING GEAR, EXPERIENCED RAPID LOSS OF HYDRAULIC FLUID ON NO.1 SYSTEM. HYDRAULIC PRESSURE DECREASED TO ZERO AND BOTH LOW PRESSURE AND QUANTITY LIGHTS ILLUMINATED. CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND LANDED AIRCRAFT WITHOUT FURTHER INCIDENT.  REPLACED THE LEFT BODY GEAR DOWNLOCK ACTUATOR AND PERFORMED CHECK.  UNIT CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
